# SDR 2007UALA05066

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 48,289 hours, 16,932 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION DOOR LIGHT AT DOOR 4R INOP.  FOUND LAMP INOP.  RELAMPED ASSY-OPS CHECKED GOOD.
